Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kristi96

Started Accutane On 15Th March '15, 19Yrs. Girl + Pictures Of Progress

Recommended Posts

Hey guys!

I haven't showed up in a while here. Not that I am thinking your lives revolve around me, but in case someone is interested in seeing the results I got :P I am actually done with obsessing too much about my face and don't really think about it much lately. Maybe it has to do with the fact that it's going pretty good with the treatment. So let me show you the pictures I took today on Month 5 Day 1

post-457580-0-51706200-1439645593.jpg

post-457580-0-08257000-1439645626.jpg

post-457580-0-00602000-1439645655.jpg

post-457580-0-04390500-1439645680.jpg

post-457580-0-33874900-1439645974.jpg

Now that I have seen the pictures I had posted before I can really see the big difference! Now I am mostly left with red scars around my cheeks, but the nasty, disgusting bumps and comedones all over my face are gone. Rarely I get any active pimples, so it's mostly old stuff healing. It feels so good to finally be able to feel the real shape of your face, no longer being disformed by huge cysts that you can't even touch from the pain.

As for the side effects - I am not really complaining. The dryness dissolved a little bit, so my skin is quite easy to manage. The sun sensitivity is managable too - with SPF 50 and a hat I can go out even in midday without getting sunburn. Of course take caution with that, I am always looking for a shade... and I have given up on the sea this year. In the sake of beauty...

2 weeks ago I was having some knee and joint pain and those were there for around a week. Mostly when getting up I felt like an old lady... But furtunately now that is gone.

I still get bloody nose occasionaly, but it is very little.

What I was mostly afraid of before starting the pill was the possibility of developing clinical depression, since I am quite depressive person even without extra help. 'Luckily' enough some things in my life happened (not connected to the medicine at all) that I almost experienced mental breakdown and I can easily label these as 'worst days of my life'. But somehow I managed to not get into depression and I can say that for me Accutane didn't cause any extra damage in that aspect. It even helped the fact that at least I was healing from the acne and I could have my self esteem back.

So yeah I think that's it. What are your toughts?

P.S. freakingthefrackout - thank you so much for the kind words, you are so nice ^^

Edited by Kristi96

Share this post


Link to post
Share on other sites

Hi Kristi,

I've been following your log, and have been truly interested in your progress!! I'm so happy you updated. Your skin just gets better and better, It looks so good!!! Your results are amazing!!

I'm so happy for you and I hope you keep updating!

Share this post


Link to post
Share on other sites

Thanks guys!

It's very nice to get compliments for your skin... for the first time in your life! I don't mean just the forum, but sometimes people tell me: Your skin is just glowing, please tell me what are you putting on it so I can get the same! :teehee:

Share this post


Link to post
Share on other sites

Hey. Your skin looks better! Do you experience redness on face when you smile?

Hey, thanks. I don't understand why would I get redness when I smile? I guess I don't, at least I haven't noticed. Usually after I've stayed longer in the sun, or if I use a cream that is not for sensitive skin and generally the scars I got are red.

Share this post


Link to post
Share on other sites

Hey. Your skin looks better! Do you experience redness on face when you smile?

Hey, thanks. I don't understand why would I get redness when I smile? I guess I don't, at least I haven't noticed. Usually after I've stayed longer in the sun, or if I use a cream that is not for sensitive skin and generally the scars I got are red.

Some people on accutane get redness or flushing but i think you don't have this problem from your answer. That's very good!

Share this post


Link to post
Share on other sites

Hey buddies,

I AM DONE! Today I took my last pill of Accutane, after 6 months and 20 days. I have to say it passed quite fast and I am really, really, really happy for taking the decision to start the treatment. Honestly, looking back to how I looked when I started the medicine... :doh:I am going to post before/after below, so you can see for yourself. (I noticed that the photos I posted before are gone for some reason after the website was down for maintainance)
It did have some cons, but it was definetly worth it and in the end it lasts only a few months. The side effects I had were:

  • dry skin and lips and nails
  • lower back pain (only in the beginning)
  • bloody nose
  • sun sensitivity (I took it in the summer, but with the proper precautions I could go out for long periods of time and never got burned... no vacantion on the beach though)
  • joint pain (1-2 weeks of the whole treatment)
  • rash on the arm for awhile
So yeah... when talking about pain, it's all tolerable and doesn't have to interrupt your normal life. None of it does actually. I think the fact that I read some negative opinions about the medicine before I decided to take it, prepared me for the 'worse' so it actually turned out much better.
Before-After1.thumb.jpg.b740d65d861fd764
Before-After3.thumb.jpg.c45bbcb946759739Before-After4.thumb.jpg.c17a79c32c99c1d0Before-After2.thumb.jpg.ab4d156da0ece943

In the end my skin is not perfect, I have a lot of scars left that in the future I will treat somehow, but the active, nasty acne is gone. I really hope it is gone for good... Edited by Kristi96

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×